RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Ann., 2016, Volume 366, Issue 1, Pages 721–782 (Mi matan2)  

This article is cited in 1 scientific paper (total in 1 paper)

Birational geometry of Fano hypersurfaces of index two

Aleksandr V. Pukhlikov

Department of Mathematical Sciences, The University of Liverpool, Liverpool, UK

DOI: https://doi.org/10.1007/s00208-015-1345-2


Bibliographic databases:

Received: 19.11.2013
Revised: 25.05.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matan2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Automorphisms of certain affine complements in projective space”, Sb. Math., 209:2 (2018), 276–289  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019